Stability for inner fibrations revisited

Danny Stevenson

In this paper we prove a stability result for inner fibrations in terms of the wide, or fat join operation on simplicial sets. We also prove some additional results on inner anodyne morphisms that may be of independent interest.

Keywords: $\infty$-categories, joins of simplicial sets, inner anodyne morphisms, cocartesian fibrations

2010 MSC: 55U10

Theory and Applications of Categories, Vol. 33, 2018, No. 19, pp 523-536.

Published 2018-05-30.

TAC Home